# SDR REXA2024091100709

- Difficulty date: August 30, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STR 25R SPLICE @ FS 333 IT WAS IDENTIFIED THAT THE SPLICE, PN SH670-32429-4, IS HEAVILY CORRODED AT SEVERAL LOCATIONS AND REQUIRES REPLACEMENT LOCATED AND DRILLED NEW SERVICEABLE STRINGER JOINT 25R @ FS 333, PN SH670-32429-4, IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE STRINGER JOINT (PN# SH670-32429-4) FROM STR 25R FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 EDGE SEALED AND PAINTED STRINGER SPLICE IAW CRJ-900 SRM 51-23-00-001-001-A01 AND SRM 51-23-00-001-001-A01.
